arrow
Volume 2, Number 4
Previous Issue Next Issue

Ben-Yu Guo

J. Comp. Math., 2 (1984), pp. 287-296.

Preview Full PDF 1696 23525 Abstract

Qian-Shun Chang & Bo-Ling Guo

J. Comp. Math., 2 (1984), pp. 297-304.

Preview Full PDF 2159 25179 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 305-309.

Preview Full PDF 2252 21613 Abstract

Lin-An Ni, Xiong-Hua Wu, Yong Wang & You-Lan Zhu

J. Comp. Math., 2 (1984), pp. 310-327.

Preview Full PDF 1798 20891 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 328-330.

Preview Full PDF 1707 21424 Abstract

Long-An Ying

J. Comp. Math., 2 (1984), pp. 331-343.

Preview Full PDF 1782 21001 Abstract

Bo-Ling Guo & Guang-Nan Chen

J. Comp. Math., 2 (1984), pp. 344-355.

Preview Full PDF 1868 25411 Abstract

Hong-Ci Huang

J. Comp. Math., 2 (1984), pp. 356-360.

Preview Full PDF 1770 21184 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 2 (1984), pp. 361-363.

Preview Full PDF 1890 21479 Abstract

Jun-Du Liang

J. Comp. Math., 2 (1984), pp. 364-375.

Preview Full PDF 1751 24667 Abstract

Yu-Lin Zhou

J. Comp. Math., 2 (1984), pp. 376-381.

Preview Full PDF 1724 21232 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard